# SDR AALA20111223DFW18

- Difficulty date: December 21, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 52,484 hours, 6,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30C EMERGENCY LIGHT WIRES EXPOSED INTO AISLE.  SECURED LOOSE WIRING UNDER SEAT 30C.  OPS CHECK NORMAL.
